# SDR 06FDEA02051

- Difficulty date: May 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00505: LHW TOPSIDE FIXED LE APPROX XORS 163.800 BETWEEN NR 1 AND NR 2 LE SLAT FOUND EXISTING REPAIR.  SNRM N00505: LHW TOP SIDE FIXED LEADING EDGE APPROX. XORS 163.8 BETWEEN NR 1 AND NR 2 SLAT.  REPAIR IAW SRM 57-10-00 FIG. 24 VOL.I. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
